MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD ECLIPSE; NEEDLE, HYPODERMIC

BECTON DICKINSON, S.A. BD ECLIPSE; NEEDLE, HYPODERMIC
Catalog Number 305760
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported that bd eclipse needle stick injury occurred.The following information was provided by the initial reporter, translated from french to english: i would like to inform you that one of our nurses has reported a material safety event.It concerns a bd eclipse needle.In fact, when our nurse disassembled a syringe from her needle, with the safety device in place beforehand, she still pricked herself.This event had major and immediate consequences for the caregiver: an aes.
 
Additional Manufacturer Narrative
A device history record review was completed for provided material number 305760 and lot number 2304004.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported defect and all quality tests were found to be within specification.As samples were unavailable for return, a thorough sample analysis could not be completed.At this time, an exact cause could not be determined for this incident.However, we would like to inform you that every single lot produced is tested prior to release with a final safety shield activation test.The reported lot was released in compliance with specifications.In addition, our assembly process has a system that inspects 100% of the product for proper opening and activation of needles safety shields, with any defective product rejected.At this time, further action has not been determined necessary.Our quality team will continue to closely monitor the manufacturing process for signs of this potential defect and any emerging trends.H3 other text : see narrative below.
 
Event or Problem Description
No additional information.

Brand Name
BD ECLIPSE
Common Device Name
NEEDLE, HYPODERMIC
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18551288
Report Number3002682307-2024-00008
Device Sequence Number7596993
Product Code FMI
UDI-Device Identifier50382903057608
UDI-Public(01)50382903057608
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number305760
Device Lot Number2304004
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date03/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown